# SDR HKGA201906260037

- Difficulty date: June 20, 2019
- Submitted: June 26, 2019
- Operation: Air carrier
- Aircraft: N233SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120307
- Aircraft time: 44,643 hours, 61,164 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Channel
- Part number: 12039761001
- Condition: Cracked
- Location: Cowling
- Part time: 44,643 hours, 61,164 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT CHANNEL CRACKED.  MATCH DRILLED NEW HALF FRAME TO COWLING STRUCTURE IAW SRM 51-25-00 REV 58.  MATCH DRILLED LATCH PIN GUIDE ASSY'S AND DOOR HOLD OPEN ROD PINS AND INSTALLED ON NEW HALF FRAME IAW AMM 20-10-01-2, REV 43, SRM 51-40-02-PR, AND 51-25-00-PR REV 58.  INSTALLED NEW HALF FRAME IAW SRM 51-40-02-PR REV 58.
